# SDR P5CA0401296

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,048 hours, 14,325 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 80 KNOTS TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF AT OKO.  STAB TRIM WAS AT THE EDGE OF THE GREEN BAN.  CAPTAINS TRIM INDICATOR HAS NO CENTER INDEX.  MAX THRUST WAS SET PRIOR TO BRAKE RELEASE AT TAKEOFF OKO.  RESET GREEN BAND SWITCH PER MM 31-26-00.
